Facebook Pixel
EmpowHER Guest

Period Postpone tablet effect

By Anonymous December 17, 2016 - 10:49pm
Rate This

Hi my periods date keep varying every month. I got married last month and on monday there is a puja at my in-laws place. My last menstruation date was on 12th DEC, is it safe to take tablets to postpone my periods? Is there any side affect? Will it affect for pregnancy? Plz answer as i am very much worried.

Add a Comment1 Comments


Dear Anon,

Thanks for reaching out to the community.

Bleeding or spotting between periods is common when you use birth control pills to delay or prevent periods, especially during the first few months. Breakthrough bleeding typically decreases over time, as your body adjusts.

Routinely delaying your period might make it difficult to tell if you're pregnant. I would speak to the doctor prescribing these pills to you for more detailed information.


December 18, 2016 - 6:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!